# SDR S2YA05021

- Difficulty date: February 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 2297 - YYZ-MKE - TAKEOFF ROLL THE CREW GOT A RT BLEED SOV CAS MESSAGE, THEY CONSULTED WITH MX AND WHERE ABLE TO GET IT TO CLEAR.  THE CREW ATTEMPTED TAKEOFF AGAIN BUT AGAIN RECEIVED A RT BLEED SOV CAS MESSAGE.  THE A/C RETURNED TO THE GATE.  OUTSTATION MX CLEANED THE CONNECTOR FO THE LOW PRESSURE PRSOV.  WITH NO FURTHER DISCREPANCIES NOTED THE A/C WAS RETURNED TO SERVICE.  (M)
